# SDR CA041110007

- Difficulty date: October 29, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 21,695 hours
- Engine: Cont O200A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 04118685
- Condition: Cracked
- Location: Fuselage
- Part time: 21,695 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION FOUND CRACKED AT UPPER FWD RADIUS ABOUT 1.0 INCH IN LENGTH.  PART WAS REPLACED AS REQUIRED.
